# SDR 03FDEA00595

- Difficulty date: April 24, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,731 hours, 24,470 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2524
- Condition: Malfunctioned
- Location: Main Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT RECEIVED MAIN CARGO SMOKE ALARM IN SECTION NR 3 COMPLIED WITH RED TABS AND LIGHT EXTINGUISHED.  A/C RECEIVED INTO GATE NO FIRE OR SMOKE NOTED AT ARRIVAL.  INSPECTED MAIN CARGO DECK SECTION NR 3, NO INDICATION OF FIRE ANYWHERE. DEMI CAN AYY 5070 HAD APPX 180 LBS OF DRY ICE FOR MEDICAL EQUIPMENT AT SECTION NR 3 RT.  PERFORMED MC SMOKE DETECTION SYS ADJ/TEST PER MM 26-16-001-5, OP'S CHECKS NORMAL.  REMOVED AND REPLACED NR 3 SMOKE DETECTOR AS A PRECAUTIONARY PER MM 26-16-001-4, SYS OPS CHECKS NORMAL PER MM 26-16-001-5.
